# SDR REXA2016100201861

- Difficulty date: October 2, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 19,460 hours, 12,626 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670311971
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE 21R AT BS 333 IS CORRODED.  REMOVED AND REPLACED THE STRINGER SPLICE IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, & 51-42-21-001-001-A01.
